# SDR HALA2018052500247

- Difficulty date: May 25, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 27,374 hours, 4,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  CORRODED AT FRAME 57+15.  CORROSION REMOVED IAW SRM 51-74-00 REV 97. FOUND OUT OF LIMITS IAW SRM 53-00-15, REV 97.  SEAT TRACK REPLACED IAW SRM 51-72-11, REV 97, AND DRAWING F53476200, ISSUE R.
